EconPapers    
Economics at your fingertips  
 

Positive Solution of Singular Fractional Differential Equation in Banach Space

Jianxin Cao and Haibo Chen

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: We investigated a singular multipoint boundary value problem for fractional differential equation in Banach space. The nonlinear term f(t, x, y) is positive and singular at x = θ and (or) y = θ. Employing regularization, sequential techniques, and diagonalization methods, we obtained some new existence results of positive solution.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/352341

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:352341

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:352341